American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[2] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Berkovich and Hamza Yesilyurt. On Rogers--Ramanujan functions, binary quadratic forms and eta-quotients. Proc. Amer. Math. Soc. 142 (2014) 777-793.
Abstract, references, and article information   
View Article: PDF

[4] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[5] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[6] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information   
View Article: PDF

[7] Jonas Jermann. Interlacing property of the zeros of $j_n(\tau)$. Proc. Amer. Math. Soc. 140 (2012) 3385-3396.
Abstract, references, and article information   
View Article: PDF

[8] Winfried Kohnen and Geoffrey Mason. On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012) 1125-1132. MR 2869098.
Abstract, references, and article information   
View Article: PDF

[9] Zachary A. Kent. Periods of Eisenstein series and some applications. Proc. Amer. Math. Soc. 139 (2011) 3789-3794. MR 2823025.
Abstract, references, and article information   
View Article: PDF

[10] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information   
View Article: PDF

[11] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information   
View Article: PDF

[12] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information   
View Article: PDF

[13] Sharon Garthwaite, Ling Long, Holly Swisher and Stephanie Treneer. Zeros of some level 2 Eisenstein series. Proc. Amer. Math. Soc. 138 (2010) 467-480. MR 2557165.
Abstract, references, and article information   
View Article: PDF

[14] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[15] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Heekyoung Hahn. On zeros of Eisenstein series for genus zero Fuchsian groups. Proc. Amer. Math. Soc. 135 (2007) 2391-2401. MR 2302560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kathrin Bringmann and Holly Swisher. On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007) 2317-2326. MR 2302552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] YoungJu Choie and Olav K. Richter. Classification of the space spanned by theta series and applications. Proc. Amer. Math. Soc. 135 (2007) 2309-2315. MR 2302551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ahmed Sebbar and Thérèse Falliero. Equilibrium point of Green's function for the annulus and Eisenstein series. Proc. Amer. Math. Soc. 135 (2007) 313-328. MR 2255277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hiroyuki Tsutsumi. Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$. Proc. Amer. Math. Soc. 134 (2006) 931-941. MR 2196023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Y. Choie and Y. Taguchi. A simple proof of the modular identity for theta series. Proc. Amer. Math. Soc. 133 (2005) 1935-1939. MR 2137858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] YoungJu Choie and Winfried Kohnen. Special values of elliptic functions at points of the divisors of Jacobi forms. Proc. Amer. Math. Soc. 131 (2003) 3309-3317. MR 1990618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Li-Chien Shen. On some cubic modular identities . Proc. Amer. Math. Soc. 119 (1993) 203-208. MR 1152291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1